MathSciNet Relay Station
MathSciNet bibliographic data
MR2524496 37D40 (22E40 37A17 53D25)
Shah, Nimish A. Limiting distributions of curves under geodesic flow on hyperbolic manifolds. Duke Math. J. 148 (2009), no. 2, 251–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement